# SDR SWAA2021111941475

- Difficulty date: November 7, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 27,320 hours, 12,341 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY PANEL 193B EDGE OF PANEL IS DELAMINATED / REPAIRED PANEL 193 B ER SRM 57-70-05-2R-10 RESTORED FINISH PER MM 51-21-99
